| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 5, 2011, no. 1-4


M. Nakai, W. Ke
      Review of the methods for handling missing data in longitudinal data analysis
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 1-4, 1-13.

F. B. F. Mohsen, G. A. Qashash
      On generating relations of some triple hypergeometric functions
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 1-4, 15-22.

I. Temaj, A. Tato
      Sandwich theorems for Mcshane integration
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 1-4, 23-34.

M. T. Alquran, K. M. Al-Khaled
      Numerical comparison of methods for solving systems of conservation laws of mixed type
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 1-4, 35-47.

R. Ameziane Hassani, A. El Amrani, M. Babahmed
      Matrix transformations on BS-spaces in p-adic analysis
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 1-4, 49-64.

M. Goudarzi
      A generalized fixed point theorem in intuitionistic Menger spaces and its application to integral equations
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 1-4, 65-80.

J. Baradaran, Z. Ghorbani
      Interpolation of n-tuple Banach spaces on R^n
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 1-4, 81-85.

A. Prasad, A. Mahato, M. M. Dixit
      The Bessel wavelet transform
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 1-4, 87-97.

Meng Tian
      Monotonicity-preserving piecewise rational cubic interpolation
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 1-4, 99-104.

M. A. Khan, M. Asif
      Shift operators on the base a (a>0,\neq1) and pseudo-polynomials of fractional order
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 1-4, 105-117.

M. Ozturk, M. Basarir
      On some common fixed point theorems for f-contraction mappings in cone metric spaces
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 1-4, 119-127.

A. Zohri, Gh. Ghadimi
      Semigroups and ideal retraction property
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 1-4, 129-133.

Truong Minh Tuyen
      Strong convergence of iterative sequence to a common fixed point of a finite family nonexpansive mappings in Banach spaces
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 1-4, 135-144.

A. R. Shehata, J. F. Alzaidy
      Canonical reduction of the self-dual Yang Mills equations to nonlinear modified Korteweg-de Vries equations with exact solutions and its conservation laws
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 1-4, 145-155.

K. P. R. Sastry, G. A. Naidu, P. V. S. Prasad, S. S. A. Sastri
      A common fixed point theorem in Menger probabilistic metric spaces using compatibility
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 1-4, 157-164.

R. Vrabel
      Some remarks on an equivalence theorem for a singularly perturbed semilinear Neumann problem with non-normally hyperbolic critical manifold
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 1-4, 165-173.

F. Abedi, M. A. Hassan, N. MD. Arifin
      Control Lyapunov function for feedback stabilization of affine in the control stochastic time-varying systems
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 1-4, 175-188.

H. T. Rathod, B. Venkatesh
      Gauss Legendre Gauss Jacobi quadrature rules over a tetrahedral region
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 1-4, 189-198.

M. A. Khan, A. H. Khan, M. Singh
      Integral representations for the product of Krawtchouk, Meixner, Charlier and Gottlieb polynomials
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 1-4, 199-206.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |